JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/5033

Title: Unique normal form property of compatible term rewriting systems: a new proof of Chew's theorem
Authors: Mano, Ken
Ogawa, Mizuhito
Issue Date: 2001-05-06
Publisher: Elsevier
Magazine name: Theoretical Computer Science
Volume: 258
Number: 1-2
Start page: 169
End page: 208
DOI: 10.1016/S0304-3975(99)00340-0
Abstract: We present a new and complete proof of Chew's theorem, which states that a compatible term rewriting system has the unique normal form property, i.e., a↔b implies a≡b for any normal forms a,b.
Rights: NOTICE: This is the author’s version of a work accepted for publication by Elsevier. Changes resulting from the publishing process, including peer review, editing, corrections, structural formatting and other quality control mechanisms, may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Ken Mano, Mizuhito Ogawa, Theoretical Computer Science, 258(1-2), 2001, 169-208, http://dx.doi.org/10.1016/S0304-3975(99)00340-0
URI: http://hdl.handle.net/10119/5033
Material Type: author
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
C2250.pdf457KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology